MAUDE Adverse Event Report: SYNTHES MEZZOVICO 4.5MM VA-LCP CURVED CONDYLAR PLATE/14 HOLE/301MM/RIGHT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE

SYNTHES MEZZOVICO 4.5MM VA-LCP CURVED CONDYLAR PLATE/14 HOLE/301MM/RIGHT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Catalog Number 02.124.414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: (b)(6).Date of event is unknown.Additional device product codes used hrs, hwc.Device is not expected to be returned for manufacturer review/investigation.Device history records review was completed for part # 02.124.414, lot # 8820422.Manufacturing location: (b)(4), manufacturing date: jan 24, 2014.No non-conformance reports were generated during production.Review of the device history records showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient, with a history of vascular disease and a previous left leg amputation, was initially implanted with a right femur plate, ten screws and two cables on (b)(6) 2014.The patient underwent surgery on (b)(6) 2017 for an above the knee amputation due to ischemia of her right foot.It was reported that the hardware was being removed because they were in the way of the amputation and not felt to be a cause of the ischemia.The hardware was intact and the plate and screws were easily removed.It was reported that the two cables were going to be removed with the amputated leg.The surgery was completed successfully and the patient was reported as stable.This report is for one (1) 4.5mm va-lcp curved condylar plate/14 hole/301mm/right.This is report 1 of 13 for (b)(4).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/14 HOLE/301MM/RIGHT
Common Device Name
IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
SYNTHES MEZZOVICO
zona industriale 4
mezzovico CH680 5
SZ  CH6805
MDR Report Key6420643
Report Number1000562954-2017-10032
Device Sequence Number10894738
Product Code JDP
UDI-Device Identifier10886982042897
UDI-Public(01)10886982042897(10)8820422
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number02.124.414
Device Lot Number8820422
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2017
Initial Report FDA Received Date03/21/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight60